Alert archive / New Jersey / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 15, 2012, 4:24 PM EDT for Atlantic County, New Jersey. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2012, 4:24 PM EDT (20:24 UTC)
- Expired
- Aug 15, 2012, 5:30 PM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
County Atlantic County, NJ
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 426 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
508
WWUS81 KPHI 152024
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 PM EDT WED AUG 15 2012
NJZ020-022-025>027-152130-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
424 PM EDT WED AUG 15 2012
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON AND OCEAN
COUNTIES...
AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF OCEAN CITY...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR NORTHFIELD...LINWOOD AROUND 430
PM...ABSECON...PLEASANTVILLE AROUND 445 PM...ATLANTIC CITY...PORT
REPUBLIC AROUND 500 PM...BRIGANTINE...NEW GRETNA AROUND 515 PM...
MYSTIC ISLAND AND BEACH HAVEN AROUND 530 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3950 7430 3944 7431 3935 7442 3930 7452
3931 7460 3929 7461 3930 7467 3929 7471
3931 7478 3950 7477 3956 7461 3962 7451
3963 7442 3961 7425 3956 7423
$$
FORECASTER: HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 15, 3:24 PM EDT, 1 hour earlier.
Area forecast discussion, Aug 15, 3:24 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 PM EDT WED AUG 15 2012 .SYNOPSIS... A SLOW MOVING FRONTAL SYSTEM AND WEAK LOW PRESSURE ACROSS THE AREA LATE THIS AFTERNOON WILL MOVE TO THE EAST OVERNIGHT. THIS WILL ALLOW HIGH PRESSURE FROM THE OHIO VALLEY TO BUILD ACROSS THE REGION. THIS HIGH WILL REMAIN THROUGH FRIDAY EVENING...BEFORE A COLD FRONT CROSSES THE AREA. THIS FRONT WILL SLOW DOWN AS IT MOVES OFF THE COAST SATURDAY. MORE HIGH PRESSURE WILL BUILD OVER THE AREA SATURDAY NIGHT AND LAST INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... THE SLOW MOVING COLD FRONT WILL CONTINUE TO SLOWLY MOVE OFFSHORE THIS EVENING AND MOVE OUT TO SEA OVERNIGHT. MEANWHILE, A SHORT WAVE TROUGH IS APPROACHING THE AREA FROM THE SOUTHWEST AND WILL BE MAKING ITS WAY ACROSS THE AREA THIS EVENING AS WELL. AHEAD OF THIS TROUGH, SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THE AFTERNOON INSTABILITY. THERE IS NOT MUCH SHEAR, BUT THERE IS ENOUGH INSTABILITY /LI'S -4 TO -6 AND CAPES AROUND 1,500-2,500/ THAT SOME STORMS COULD BECOME QUITE STRONG. GUSTY WINDS AS WELL AS SMALL HAIL ARE POSSIBLE WITH ANY THUNDERSTORM, IN ADDITION THE FREQUENT LIGHTNING. PW VALUES ARE AROUND 1.5 INCHES, SO ANY SHOWERS/THUNDERSTORMS COULD CONTAIN HEAVY RAIN. CONVECTIVE ACTIVITY SHOULD BEGIN TO DIMINISH THIS EVENING AS DAYTIME HEATING IS LOST AND THE SHORT WAVE TROUGH SWINGS PAST THE AREA AND THE COLD FRONT MOVES FURTHER OUT TO SEA; BY MIDNIGHT, ALL SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED TO BE GONE. BEHIND THE SHOWER ACTIVITY, CLOUDS WILL DISSIPATE AND MOVE OUT AS WELL, LEADING TO CLEARING SKIES TOWARD THURSDAY MORNING. THERE MAY BE SOME FOG DEVELOP OVERNIGHT, ESPECIALLY WHERE RAIN DOES FALL THIS AFTERNOON AND EVENING. HOWEVER, HOW THICK IT BECOMES IS UNCERTAIN, SO WE DID NOT HIT THE FOG VERY HARD AT THIS TIME. FOR OVERNIGHT LOWS, WE TOOK A BLEND OF THE AVAILABLE MOS GUIDANCE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... ON THURSDAY, HIGH PRESSURE WILL BUILD ACROSS THE EAST COAST, WHILE SLIGHT RIDGING TAKES PLACE ALOFT. THIS WILL PROVIDE A WARM AND DRY WEST-NORTHWEST FLOW ACROSS THE AREA. IN FACT, DEWPOINTS MAY MIX DOWN INTO THE 50S ACROSS MUCH OF THE AREA DURING THE AFTERNOON, AND EVEN THOUGH TEMPERATURES ARE FORECAST TO RISE INTO THE MID/UPPER 80S, EVEN AROUND 90 IN SOME AREAS, IT SHOULD FEEL QUITE NICE. WITH MOSTLY CLEAR SKIES, THE FORECAST WILL REMAIN POP LESS. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... THE UPPER FLOW REMAINS SOMEWHAT FLAT...WITH A SLIGHT TROUGH ACROSS THE EAST AND A RIDGE OUT WEST. DURING THE LONG RANGE...THE PATTERN AMPLIFIES WITH A UPPER LOW SPINNING ACROSS HUDSON'S BAY THIS WEEKEND WHICH WILL WEAKEN EARLY NEXT WEEK. THIS WILL KEEP OUR AREA IN AN UNSETTLED PATTERN WITHOUT MUCH IN THE WAY OF EXCESSIVELY WARM TEMPERATURES. IN FACT...TEMPERATURES FROM SATURDAY INTO EARLY NEXT WEEK WILL BE NORMAL...OR PERHAPS A FEW DEGREES BELOW NORMAL. IT WILL STILL BE WARM ON FRIDAY...HOWEVER...WITH MID TO UPPER 80S IN MOST AREAS. A COLD FRONT WILL CROSS THE AREA LATER FRIDAY...BRINGING AN END TO THE VERY WARM TEMPERATURES. A FEW THUNDERSTORMS WILL ACCOMPANY THE FRONT FRIDAY AND FRIDAY NIGHT. MY FORECAST HAS SLOWED THE START TIME FOR THE RAIN A BIT COMPARED TO THE PREVIOUS FCST...BUT NOT BY MUCH. THE NAM SUGGESTS THE RAIN WILL BEGIN TOWARDS EVENING...WHILE THE GFS HAS SOME SHOWERS DEVELOPING AHEAD OF THE FRONT IN NJ FRI MORNING. THE 00Z EC MODEL IS QUITE A BIT SLOWER...BRINGING THE SHOWERS IN SAT MORNING. WE WILL OFFER CHC POPS FOR FRI NIGHT INTO SAT...WITH THE SAT ACTIVITY MOSTLY IN THE MORNING. FAIR WEATHER RETURNS FOR SAT NIGHT INTO SUNDAY AS HIGH PRESSURE BUILDS BACK OVER THE AREA. THE REMAINDER OF THE EXTENDED FCST LOOKS MOSTLY DRY...BUT THE UPPER TROUGH LINGERING TO THE WEST WILL OFFER SMALL CHCS FOR A FEW SHOWERS AND MAYBE A TSTM MON-TUE. ONLY SLGT CHC POPS ARE IN THE GRIDS FOR THESE TIME PERIODS ATTM. TEMPERATURES WILL REMAIN NEAR NORMAL WITH HIGHS MOSTLY IN THE LOW TO MID 80S AND LOWS IN THE MID 50S TO LOW 60S. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE THROUGH THE AREA LATE THIS AFTERNOON AND INTO THIS EVENING. THUNDERSTORMS WERE KEPT IN A TEMPO GROUP EVERYWHERE THIS AFTERNOON/EVENING FOR ALL TAF SITES. IF ANY SHOWERS/THUNDERSTORM DO IMPACT A TAF SITE, IT COULD TEMPORARILY REDUCE CIGS/VSBYS TO AT LEAST MVFR, POSSIBLY IFR. ALL SHOWER/THUNDERSTORM ACTIVITY SHOULD DIMINISH AFTER SUNSET AND BE DONE BY MIDNIGHT. WINDS HAVE NOW BECOME MORE OF A WESTERLY DIRECTION, VARYING FROM SOUTHWEST TO NORTHWEST DEPENDING ON THE SITE. EVERYONE SHOULD BECOME NORTHWEST LATER THIS EVENING, BEFORE MANY SITES BECOME VARIABLE OVERNIGHT. THERE IS THE POSSIBILITY THAT SOME FOG COULD DEVELOP OVERNIGHT, ESPECIALLY IF ANY SHOWER/THUNDERSTORM ACTIVITY AFFECTS ANY TAF SITES. HOWEVER, FOR NOW WE DID NOT INCLUDE IT EVERYWHERE AND PUT IT IN FOR THE SITES THAT TYPICALLY GET THE MORNING FOG THIS TIME OF YEAR /RDG, TTN, AND MIV. THURSDAY IS EXPECTED TO BE VFR WITH WEST-NORTHWEST WINDS EARLY, BECOMING SOUTHWEST LATE IN THE DAY. OUTLOOK... THU NIGHT INTO FRI...MOSTLY VFR. FRI NIGHT INTO SATURDAY...MOSTLY VFR WITH SCATTERED SHOWERS/TSTMS. LOWER CONDITIONS POSSIBLE. SAT NIGHT INTO MONDAY...MOSTLY VFR. && .MARINE... CONDITIONS ON THE WATERS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY THROUGH THURSDAY. WINDS WILL SHIFT TOWARD THE NORTHWEST BEHIND THE COLD FRONT AS IT CROSSES THE WATERS TONIGHT. WINDS MAY GUST NEAR 15-20 KNOTS FOR A PERIOD TONIGHT, BUT SHOULD REMAIN BELOW ADVISORY LEVELS. OUTLOOK... A COLD FRONT WILL CROSS THE WATERS LATER FRIDAY INTO EARLY SATURDAY. IT WILL BE ACCOMPANIED BY SCATTERED SHOWERS/TSTMS. CONDITIONS SHOULD REMAIN SUB-SCA THROUGH THE PERIOD. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...O'HARA AVIATION...ROBERTSON MARINE...ROBERTSON
Hazardous weather outlook, Aug 15, 3:19 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 319 PM EDT WED AUG 15 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-161930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 319 PM EDT WED AUG 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-161930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 319 PM EDT WED AUG 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Aug 15, 2:58 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
258 PM EDT WED AUG 15 2012
NJZ022-025-026-152000-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
258 PM EDT WED AUG 15 2012
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC AND OCEAN COUNTIES...
AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF OCEAN CITY...MOVING
NORTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR VENTNOR CITY...
PLEASANTVILLE AROUND 315 PM...ABSECON AROUND 330 PM AND BRIGANTINE
AROUND 345 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM WITH A FEW CLOUD
TO GROUND LIGHTNING STRIKES. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3950 7431 3947 7429 3945 7431 3935 7442
3930 7452 3931 7460 3929 7461 3930 7463
3955 7442 3954 7440 3951 7440 3950 7436
3953 7435 3951 7428
FORECASTER: HEAVENERLocal storm report, Aug 15, 3:18 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 PM EDT WED AUG 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL MIDDLETOWN 40.39N 74.12W
08/15/2012 E1.00 INCH MONMOUTH NJ PUBLIC
QUARTER SIZE HAIL REPORTED IN MIDDLETOWN.
0255 PM HAIL ATLANTIC HIGHLANDS 40.41N 74.03W
08/15/2012 E0.88 INCH MONMOUTH NJ PUBLIC
NICKEL SIZE HAIL REPORTED IN ATLANTIC HIGHLANDS.
&&
EVENT NUMBER PHI1200676 PHI1200677
KLINESpecial weather statement, Aug 15, 3:23 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
323 PM EDT WED AUG 15 2012
NJZ001-008-152015-
MORRIS NJ-SUSSEX NJ-
323 PM EDT WED AUG 15 2012
...A STRONG THUNDERSTORM WILL AFFECT MORRIS AND SUSSEX COUNTIES...
AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NEWTON...MOVING EAST AT 15 MPH. THE
THUNDERSTORM WILL BE NEAR LAKE MOHAWK AROUND 330 PM...OGDENSBURG...
FRANKLIN AROUND 345 PM...LAKE TELEMARK...HAMBURG AROUND 400 PM...
GREEN POND AND KINNELON AROUND 415 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
MULTIPLE CLOUD TO GROUND LIGHTNING STRIKES WILL ALSO OCCUR WITH THIS
STORM.
LAT...LON 4119 7437 4109 7449 4105 7449 4106 7445
4103 7442 4101 7433 4093 7432 4098 7483
4116 7482 4121 7437
FORECASTER: HEAVENERLocal storm report, Aug 15, 3:55 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT WED AUG 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL MIDDLETOWN 40.39N 74.12W
08/15/2012 E1.00 INCH MONMOUTH NJ PUBLIC
QUARTER SIZE HAIL REPORTED IN MIDDLETOWN.
0255 PM HAIL ATLANTIC HIGHLANDS 40.41N 74.03W
08/15/2012 E0.88 INCH MONMOUTH NJ PUBLIC
NICKEL SIZE HAIL REPORTED IN ATLANTIC HIGHLANDS.
0334 PM HAIL SPARTA 41.03N 74.64W
08/15/2012 M1.00 INCH SUSSEX NJ TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN SPARTA.
&&
EVENT NUMBER PHI1200676 PHI1200677 PHI1200678
KLINELocal storm report, Aug 15, 4:05 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 PM EDT WED AUG 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL MIDDLETOWN 40.39N 74.12W
08/15/2012 E1.00 INCH MONMOUTH NJ PUBLIC
QUARTER SIZE HAIL REPORTED IN MIDDLETOWN.
0255 PM HAIL ATLANTIC HIGHLANDS 40.41N 74.03W
08/15/2012 E0.88 INCH MONMOUTH NJ PUBLIC
NICKEL SIZE HAIL REPORTED IN ATLANTIC HIGHLANDS.
0334 PM HAIL SPARTA 41.03N 74.64W
08/15/2012 M1.00 INCH SUSSEX NJ TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN SPARTA.
0340 PM HAIL SPARTA 41.03N 74.64W
08/15/2012 E1.25 INCH SUSSEX NJ PUBLIC
HALF DOLLAR SIZE HAIL REPORTED IN SPARTA.
&&
EVENT NUMBER PHI1200676 PHI1200677 PHI1200678 PHI1200679
KLINESpecial weather statement, Aug 15, 4:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 PM EDT WED AUG 15 2012
NJZ020-022-025>027-152130-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
424 PM EDT WED AUG 15 2012
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON AND OCEAN
COUNTIES...
AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF OCEAN CITY...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR NORTHFIELD...LINWOOD AROUND 430
PM...ABSECON...PLEASANTVILLE AROUND 445 PM...ATLANTIC CITY...PORT
REPUBLIC AROUND 500 PM...BRIGANTINE...NEW GRETNA AROUND 515 PM...
MYSTIC ISLAND AND BEACH HAVEN AROUND 530 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3950 7430 3944 7431 3935 7442 3930 7452
3931 7460 3929 7461 3930 7467 3929 7471
3931 7478 3950 7477 3956 7461 3962 7451
3963 7442 3961 7425 3956 7423
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 1:57 AM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 63 min |
| Aug 15, 2:00 AM EDT | Special Weather Statement | PHI | Warren | 90 min |
| Aug 15, 2:13 AM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Aug 15, 3:10 AM EDT | Areal Flood Advisory | PHI | Sussex | 111 min |
| Aug 15, 3:22 AM EDT | Special Weather Statement | PHI | Sussex | 53 min |
| Aug 15, 2:38 PM EDT | Special Weather Statement | PHI | Monmouth | 52 min |
| Aug 15, 2:53 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 52 min |
| Aug 15, 2:58 PM EDT | Special Weather Statement | PHI | Atlantic | 62 min |
| Aug 15, 3:17 PM EDT | Special Marine Warning | PHI | 43 min | |
| Aug 15, 3:23 PM EDT | Special Weather Statement | PHI | Sussex | 52 min |
| Aug 15, 3:25 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex | 65 min |
| Aug 15, 4:14 PM EDT | Areal Flood Warning | PHI | Monmouth | 3 hr |
| Aug 15, 4:33 PM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 87 min |
| Aug 15, 4:45 PM EDT | Special Weather Statement | PHI | Ocean | 90 min |
| Aug 15, 5:22 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 38 min |
| Aug 15, 5:28 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 34 min |
| Aug 15, 5:48 PM EDT | Special Weather Statement | PHI | Middlesex | 57 min |
| Aug 15, 5:58 PM EDT | Special Weather Statement | PHI | Mercer | 62 min |
| Aug 15, 6:06 PM EDT | Special Weather Statement | PHI | Monmouth | 84 min |
| Aug 15, 6:19 PM EDT | Areal Flood Warning | PHI | Mercer, Middlesex, Monmouth, Ocean | 118 min |
| Aug 15, 6:50 PM EDT | Areal Flood Warning | PHI | Morris | 87 min |
| Aug 15, 6:58 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester | 62 min |
| Aug 14, 11:10 PM EDT | Special Weather Statement | PHI | Berks | 80 min |
| Aug 14, 11:40 PM EDT | Special Weather Statement | PHI | Berks, Chester | 95 min |
| Aug 15, 12:28 AM EDT | Special Weather Statement | PHI | Berks, Lehigh, Montgomery | 92 min |
| Aug 15, 12:49 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Lehigh, Montgomery | 3 hr |
| Aug 15, 1:26 AM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 94 min |
| Aug 15, 1:28 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 62 min |
| Aug 15, 1:48 AM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 85 min |
| Aug 14, 10:37 PM EDT | Special Weather Statement | PHI | Kent | 53 min |
| Aug 15, 6:55 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 49 min |
| Aug 15, 7:16 PM EDT | Severe Thunderstorm Warning | PHI | Queen Anne's, Talbot | 35 min |
Nearby
Special Weather Statements in New Jersey, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.